Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 92, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2010, 8:11 AM CDT for 4 counties in Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2010, 8:11 AM CDT (13:11 UTC)
- Expired
- Jun 7, 2010, 9:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Edwards County, KS, Hodgeman County, KS, Ness County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:30 AM CDT | HAIL 0.75 | 5 N Burdett, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 1.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
706 WUUS53 KDDC 071311 SVRDDC KSC047-083-135-145-071400- /O.NEW.KDDC.SV.W.0092.100607T1311Z-100607T1400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 811 AM CDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS... SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS... WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 900 AM CDT * AT 806 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTH OF GRAY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... GRAY... BURDETT... ROZEL... SANFORD... FRIZELL... MAINLY RURAL AREAS OF NORTHEASTERN HODGEMAN...NORTHERN EDWARDS... SOUTHEASTERN NESS AND WESTERN PAWNEE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3802 9913 3813 9980 3833 9978 3834 9914 TIME...MOT...LOC 1311Z 277DEG 20KT 3822 9962 WIND...HAIL <50MPH 1.00IN $$ 18
2 follow-up statements
034 WWUS53 KDDC 071336 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 836 AM CDT MON JUN 7 2010 KSC083-135-071346- /O.CAN.KDDC.SV.W.0092.000000T0000Z-100607T1400Z/ NESS KS-HODGEMAN KS- 836 AM CDT MON JUN 7 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN AND SOUTHEASTERN NESS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3815 9954 3832 9957 3834 9914 3802 9913 TIME...MOT...LOC 1336Z 277DEG 20KT 3820 9944 $$ KSC145-071400- /O.CON.KDDC.SV.W.0092.000000T0000Z-100607T1400Z/ PAWNEE KS- 836 AM CDT MON JUN 7 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PAWNEE COUNTY UNTIL 900 AM CDT... AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BURDETT...AND MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... BURDETT... ROZEL... SANFORD... FRIZELL... MAINLY RURAL AREAS OF WESTERN PAWNEE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3815 9954 3832 9957 3834 9914 3802 9913 TIME...MOT...LOC 1336Z 277DEG 20KT 3820 9944 WIND...HAIL <50MPH 1.00IN $$ 18
762 WWUS53 KDDC 071355 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 855 AM CDT MON JUN 7 2010 KSC145-071405- /O.EXP.KDDC.SV.W.0092.000000T0000Z-100607T1400Z/ PAWNEE KS- 855 AM CDT MON JUN 7 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PAWNEE COUNTY WILL EXPIRE AT 900 AM CDT/800 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3815 9954 3832 9957 3834 9914 3802 9913 TIME...MOT...LOC 1355Z 277DEG 20KT 3819 9931 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:35 AM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Jun 7, 1:35 AM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 135 AM CDT MON JUN 7 2010 .DISCUSSION... DAYS 1-2... ONGOING CONVECTION SPREADING INTO PORTIONS OF OUR NRN CWA EARLIER THIS MORNING. RADAR TRENDS HAVE BEEN GOING DOWN AS THESE STORMS SPREAD INTO A MORE STABLE AIR MASS AND APPEAR TO BE BECOMING MORE ELEVATED IN NATURE. FOR THIS MORNING WILL CONTINUE TO FOLLOW RADAR TRENDS AND ATTEMPT TO TRACK PCPN AS IT EXITS THE CWA LATER THIS MORNING. GIVEN THIS PCPN WILL BE FAVORING THE NAM THIS MORNING WITH THE FURTHER SOUTH SOLUTION OF THE SFC-85H BOUNDARY/BAROCLINIC ZONE. AS A RESULT EXPECT TO SEE A BOUNDARY IN/NEAR OUR NRN CWA BY LATE DAY DURING MAX HEATING. GRANTED THERE WILL BE SOME VERY WARM AIR IN PLACE IN THE MID LVLS ACROSS SW KS LATE IN THE DAY BUT GIVEN THE PROGGED CAPE/SHEAR ALONG AND NORTH OF THIS BOUNDARY HAVE OPTED TO INSERT SOME SMALL LATE DAY/EARLY EVENING POPS IN OUR N/NW. WILL THEN CONTINUE WITH CHC POPS IN OUR NRN CWA THROUGH AT LEAST MIDNIGHT BEFORE TAPERING PCPN OFF FROM NW TO SE. ALSO JUST WEST OF THE CO BORDER NEAR EHA BOTH THE NAM AND GFS AT 00Z TUE WERE HINTING AT SOME CONVECTION ATTEMPTING TO DEVELOP HERE. AT THIS TIME MUCH LESS OPTIMISTIC WITH PCPN DEVELOPING HERE GIVEN THE 7H TEMPS BUT SINCE BOTH MODELS CONTINUE TO SUGGEST SOMETHING TRYING TO DEVELOP WENT AHEAD AND INSERTED SMALL SLT CHC POPS FOR A FEW COUNTIES IN OUR SE CWA. AS THIS CONVECTION MOVES E/NE OF THE AREA LATE TONIGHT OUR NEXT COLD WILL SLIDE SOUTH ACROSS WRN KS. MUCH OF THE DAY ON TUESDAY APPEARS DRY BUT AS THE MID LVLS COOL AND LIFT IMPROVES JUST NORTH OF THIS BOUNDARY WILL REINTRODUCE PCPN TO MUCH OF SW/SC KS BY EARLY EVENING. ON TUESDAY NIGHT UPSLOPE FLOW AND I310 ISENTROPIC LIFT BEGINS TO IMPROVE AS A 5H VORT LOBE STARTS TO MOVE ACROSS ERN CO. A LITTLE SURPRISED AT THE LACK OF MOISTURE ON THE ISENTROPIC SFC BUT GIVEN THIS LIFT DEVELOPING AHEAD OF THE 5H WAVE WILL GO AHEAD AND INCREASE POPS ACROSS MUCH OF THE CWA TUESDAY NIGHT. AS FOR TEMPERATURES TODAY 85H-7H TEMPS CONTINUE TO SUPPORT A HOT FORECAST SO WILL KEEP TEMPS AROUND 100 FOR MUCH OF THE CWA. DID HOWEVER LEAN TOWARDS THE SLIGHTLY COOLER MET IN THE NORTH. HIGHS TUESDAY AFTERNOON ARE EXPECTED TO AVERAGE CLOSE TO 10F COOLER THAN THOSE THIS AFTERNOON NORTH OF THE FRONT WHICH IS PROGGED TO EXTEND ACROSS OUR SE CWA LATE TUESDAY AFTERNOON. SOUTH OF THE FRONT TEMPERATURES ONCE AGAIN LIKELY TO CLIMB BACK INTO THE 90S. DAYS 3-7... WE WILL LIKELY HAVE SOME RESIDUAL PRECIP AROUND EARLY WEDNESDAY AS UPSLOPE FLOW BEHIND THE COLD FRONT CONTINUES OVER THE CENTRAL PLAINS. IT IS STARTING TO LOOK LIKE WED COULD BE MUCH COOLER THAN WHAT WE HAVE GOING. WILL TREND DOWN BUT WILL LET THE DAY SHIFT TAKE ANOTHER LOOK AT THAT BEFORE MAKING ANY MAJOR CHANGES. THE THU-SAT PERIOD CONTINUES TO LOOK QUITE WARM WITH VERY LOW TO NO CHANCE OF PRECIP AS A RIDGE MOVES ACROSS THE MIDDLE OF THE COUNTRY AND A LARGE TROF DIGS IN OVER THE WEST. THE MODELS CONTINUE TO STRUGGLE WITH HOW AND WHEN TO KICK OUT THE BIG WESTERN TROF. THE EC IS NOW THE FASTER MODEL WITH A STRONG FROPA SAT AND THE GFS HAS SLOWED THE SYSTEM DOWN. PREVIOUS SHIFT INTRODUCED POPS FOR NEXT WEEKEND, ESP SUNDAY, AND SEE NO REASON TO CHANGE THAT NOW. -WRIGHT && .AVIATION... AM TRACKING A LARGE MCS MOVING ACROSS OUR FORECAST AREA ATM. THIS CLUSTER OF STORMS WILL AFFECT ALL TERMINALS WITH MVFR (POSSIBLY AS LOW AS VFR) CIGS AND VIS THROUGH APPROX 07/12Z. THE SYSTEM WILL MOVE INTO OK THEREAFTER WITH CONDS IMPROVING TO VFR AND REMAINING THAT WAY THROUGH THE REST OF THE TAF PERIOD. BREEZY SOUTH FLOW IS EXPECTING TO DEVELOP AFTER 07/18Z AT ALL TERMINALS. WE MAY SEE A FEW STORMS DEVELOP OVER COLORADO LATER TODAY WHICH COULD AFFECT KGCK AND WILL ADDRESS THAT IN SUBSEQUENT TAFS. -WRIGHT && .PRELIMINARY POINT TEMPS/POPS... DDC 98 72 91 65 / 20 10 10 20 GCK 100 71 90 63 / 10 10 10 20 EHA 101 70 93 62 / 10 10 10 10 LBL 102 70 94 65 / 10 10 10 20 HYS 93 71 88 64 / 20 20 20 30 P28 98 76 94 68 / 30 10 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN18/34/34
Hazardous weather outlook, Jun 7, 4:57 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 457 AM CDT MON JUN 7 2010 KSZ030-031-043>046-061>066-081000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD- 457 AM CDT MON JUN 7 2010 /357 AM MDT MON JUN 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW LATE DAY THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A LINE EXTENDING FROM NEAR SCOTT CITY TO RUSH CENTER BUT THE BETTER CHANCE FOR SCATTERED THUNDERSTORMS ACROSS THE AREA WILL BE AFTER SUNSET. SOME OF THESE STORMS LATE TODAY AND OVERNIGHT WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. THESE STRONG WINDS WILL GRADUALLY BECOME THE PRIMARY HAZARD FROM THESE THUNDERSTORMS AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA LATE TUESDAY AFTERNOON BUT ESPECIALLY ON TUESDAY NIGHT. SOME STORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN, HAIL THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. IN ADDITION...AN CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS PORTIONS OF THE OUTLOOK AREA STARTING LATE FRIDAY AND PERSISTING THROUGH SUNDAY. AT THIS TIME IT IS TOO EARLY TO TELL IF ANY OF THESE THUNDERSTORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 5 PM ALONG AND NORTH OF A SCOTT CITY TO RUSH CENTER LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ074>081-084>090-081000- STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON- STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 457 AM CDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 AM ALONG AND SOUTH OF A LINE EXTENDING FROM NEAR SUBLETTE TO MINNEOLA TO JUST SOUTH OF MEDICINE LODGE. A FEW OF THE STRONGER STORMS THIS MORNING WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS, WIND GUSTS UP TO 60 MPH AND PERIODS OF VERY HEAVY RAINFALL .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA LATE TUESDAY AFTERNOON BUT ESPECIALLY ON TUESDAY NIGHT. SOME STORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN, HAIL THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. IN ADDITION...AN CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS PORTIONS OF THE OUTLOOK AREA STARTING LATE FRIDAY AND PERSISTING THROUGH SUNDAY. AT THIS TIME IT IS TOO EARLY TO TELL IF ANY OF THESE THUNDERSTORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BEFORE 8 AM ALONG AND SOUTH OF A SUBLETTE TO MEDICINE LODGE LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 7, 6:06 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM HAIL SATANTA 37.44N 100.99W
06/07/2010 E1.75 INCH HASKELL KS TRAINED SPOTTER
0600 AM HAIL SATANTA 37.44N 100.99W
06/07/2010 E1.50 INCH HASKELL KS TRAINED SPOTTER
&&
18Local storm report, Jun 7, 6:10 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL SATANTA 37.44N 100.99W
06/07/2010 E1.75 INCH HASKELL KS PUBLIC
&&
18Local storm report, Jun 7, 7:07 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 2 N DODGE CITY 37.79N 100.01W
06/07/2010 E1.75 INCH FORD KS TRAINED SPOTTER
&&
18Local storm report, Jun 7, 7:29 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
729 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HAIL DODGE CITY 37.76N 100.01W
06/07/2010 E0.50 INCH FORD KS OFFICIAL NWS OBS
&&
DWOLFELocal storm report, Jun 7, 7:44 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL SSW SATANTA 37.43N 100.99W
06/07/2010 E1.75 INCH HASKELL KS TRAINED SPOTTER
0726 AM HAIL 2 NE DODGE CITY 37.78N 99.98W
06/07/2010 E1.00 INCH FORD KS NWS EMPLOYEE
&&
18Local storm report, Jun 7, 7:58 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
758 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 9 S ALEXANDER 38.34N 99.58W
06/07/2010 RUSH KS TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS BROKEN OFF. ESTIMATED 60-70
MPH WINDS.
&&
DWOLFEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:28 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 47 min |
| Jun 7, 12:50 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 40 min |
| Jun 7, 1:11 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 49 min |
| Jun 7, 1:31 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 44 min |
| Jun 7, 1:40 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Gray, Hodgeman, Lane, Ness and 2 more | 50 min |
| Jun 7, 2:03 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Hodgeman, Ness and 2 more | 42 min |
| Jun 7, 2:42 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more | 48 min |
| Jun 7, 3:20 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa, Pratt, Stafford | 55 min |
| Jun 7, 4:15 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 30 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 26 min |
| Jun 7, 4:45 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 45 min |
| Jun 7, 5:21 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 14 min |
| Jun 7, 5:34 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 41 min |
| Jun 7, 6:12 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 48 min |
| Jun 7, 6:50 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 22 min |
| Jun 7, 7:25 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 14 min |
| Jun 7, 7:57 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 48 min |
| Jun 7, 8:30 AM CDT | Special Weather Statement | DDC | Kiowa | 45 min |
| Jun 7, 8:32 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 43 min |
| Jun 7, 8:42 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 48 min |
| Jun 7, 9:24 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 7, 9:26 AM CDT | Areal Flood Warning | DDC | Ellis | 6 hr |
| Jun 7, 9:54 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.